# SDR GLBA20050593

- Difficulty date: November 26, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N293GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 18,762 hours, 20,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 327
- Condition: Discharged
- Location: Emergency Light
- Part time: 1,039 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRONT EMERGENCY LIGHTS INOPERATIVE, REPLACED BATTERY PACK.
